Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tested HIV positive..
Nov 4, 2003

Sir Recently my friend was suffered from high fever and breathing problem.He lost his weight from 59kg to 42 kg.We have visited many doctors for last two months,but there was no improvement.His condition become so critical that no one can hope about his survival. So we tried a last chance to take him to PGI Chandigarh in india.There they addmitted him and after performing series of blood test and other test they come to the result that the patient suffers from HIV.After getting addmitted for 10 days now he is in good condition.The doctor adviced to take the following list of med. 1.Septra(4 pills) 2.Some bitamine tablets 3.Wyrolone 4.AZT(250 mg) 5.Cyanocel 6.Taxim(200 mg's two pills) 7.Folnte(1 pills)

kindly guide us whether the combination is ok or need to change.How long he has to take medicines.which medicines need to be taken throughout life.

Many-many thanks in advance..

Response from Dr. Henry

I am not sure what Folnte, Wyrolone Taxim, or Cyanocel are (not names used on the US). Usually for HIV infection use of at least 3 drugs is recommended for optimal benefit. In India generic AZT, 3TC, ddI, D4T, and nevirapine (and some others)are in use for those that can afford it (about $1 US dollar/day). AZT or D4T + 3TC or ddI + nevirapine would be a common 3 drug combination for advanced HIV/AIDS. KH



Previous
Side Effects LT Survivor
Next
muscle weakness from combivar

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement